# SDR CALA2013111993051

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 37,927 hours, 16,341 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 TO 9 INCH CHUNK OF SEAL MISSING BETWEEN LE SLAT & FUSELAGE AT PANEL 192BT FAIRING.  NEED SEAL PCN 110-1027 & RETAINER PCN 110-1025.
